Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have prostatitis, calcium lump on testicle and enlarged lymph node in groin. What is the problem?

User rating for this question
Very Good
Answered by

Practicing since : 1995
Answered : 517 Questions
Hi. I am 37 year old male diagnosed with prostatitis , calcium lump on the left testicle. I have noticed now a enlarged lymph node in right groin. Can this be related to the prostatitis or the testicle problem?
Posted Wed, 20 Feb 2013 in Testicle Problems
Answered by Dr. V. Sasanka 1 hour later
The enlarged lymph node is unlikely to be due to either of prostatitis or the testicular calcium lump.
Common causes of enlarged groin lymph nodes include unnoticed injuries to lower limbs or a skin infection of the legs or thighs or scrotum. Quite often, they are due to non-specific inflammation and resolve spontaneously.
If there is no pain or fever, wait and watch and see if it disappears. If it persists beyond 2 weeks, or if the enlargement becomes more, probably not a bad idea getting it examined primarily to know what we are dealing with. Some physicians recommend getting a needle aspirate of the swelling by a pathologist to see the kind of cells which are present. As I said earlier, this is most likely not going to be required if the lymph node disappears on its own.
Hope I have been able to help you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor